Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/56445
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Robust estimation in parametric time series models under long- and short-range-dependent structures
Author: Gao, Jiti
Li, Degui
Lin, Zhibin
Citation: Australian & New Zealand Journal of Statistics, 2009; 51(2):161-181
Publisher: Blackwell Publ
Issue Date: 2009
ISSN: 1369-1473
School/Discipline: School of Economics
Statement of
Responsibility: 
Jiti Gao, Degui Li and Zhengyan Lin
Keywords: α-mixing; asymptotic normality; consistency; linear regression models; long-range dependence; M-estimation
Description: © 2010 Australian Statistical Publishing Association Inc.
RMID: 0020091378
DOI: 10.1111/j.1467-842X.2009.00537.x
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.